MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD NEEDLE ECLIPSE; NEEDLES, HYPODERMIC

BECTON DICKINSON, S.A. BD NEEDLE ECLIPSE; NEEDLES, HYPODERMIC
Catalog Number 305759
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that bd needle eclipse safety shield broke.The following information was provided by the initial reporter: the safety broke off when they went to activate on (b)(6) 2025.I gave an injection in child's r thigh and before i could engage the safety feature, the piece off the needle and landed on the floor.It was a bd eclipse 25g x 5/8" tw.(b)(6) 2025.What is the date of event? i think it was 6/10/25 but i am not positive on that.The day i put the complaint in was the date it happened (complaint entered 6/19).Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.No patient harm or negative outcome.
 
Additional Manufacturer Narrative
No photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.Current control at molding process, there is a visual inspection on broken cannula catch/cannula lock pin at the safety shield molding in-process inspection and fail hook id inspection at the eclipse hub molding in-process inspection.Current control at the assembly process, there is functional test on activation/locking force test, deactivation/unlocking force test and eclipse safety shield inspection.Also, there is visual inspection of broken pivot pin at safety shield at the packaging in-process inspection.

Brand Name
BD NEEDLE ECLIPSE
Common Device Name
NEEDLES, HYPODERMIC
Manufacturer (Section D)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP  22520
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
s/n
singapore 22520
SP   22520
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22410753
Report Number3002682307-2025-00088
Device Sequence Number18560154
Product Code FMI
UDI-Device Identifier00382903057597
UDI-Public(01)00382903057597(11)240802(17)290731(10)4206639
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305759
Device Lot Number4206639
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown